International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 115

Research Paper | Mathematics | India | Volume 5 Issue 10, October 2016


Random Fixed Point Theorems for Contraction Mappings in Metric Space

Suhas Patil [2] | Uttam Dolhare


Abstract: In this article we use the concept of contraction and Banach contraction principle and prove some Random fixed point theorems with the help of Lipchitzs mapping and new type of contraction called asymptotic contraction. The article includes some important remark and examples the main result in the article is generalizations of Banach Contraction principle where Lipchitzs constant replaced by real valued contraction function.


Keywords: Contraction Mappings, Asymptotic contractions, Lipchitzan mapping, Complete Metric Space


Edition: Volume 5 Issue 10, October 2016,


Pages: 1172 - 1176


How to Cite this Article?

Suhas Patil, Uttam Dolhare, "Random Fixed Point Theorems for Contraction Mappings in Metric Space", International Journal of Science and Research (IJSR), Volume 5 Issue 10, October 2016, pp. 1172-1176, https://www.ijsr.net/get_abstract.php?paper_id=ART20162370

How to Share this Article?






Similar Articles with Keyword 'Contraction Mappings'

Downloads: 122

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry | K. K. M. Sarma | Ch. Srinivasa Rao [2] | Vedula Perraju

Share this Article

Downloads: 131

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 703 - 707

On Rate of Convergence of Jungck-T-CR Iterative Procedure

Jamil-Zeana Z. | Abdullateef-Assma Khaldoon [2]

Share this Article


Top